American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] S. K. Mercourakis and G. Vassiliadis. Equilateral sets in infinite dimensional Banach spaces. Proc. Amer. Math. Soc. 142 (2014) 205-212.
Abstract, references, and article information   
View Article: PDF

[2] Radosław Adamczak, Olivier Guédon, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Condition number of a square matrix with i.i.d. columns drawn from a convex body. Proc. Amer. Math. Soc. 140 (2012) 987-998. MR 2869083.
Abstract, references, and article information   
View Article: PDF

[3] Robin Harte and Woo Young Lee. On the bounded closure of the range of an operator. Proc. Amer. Math. Soc. 125 (1997) 2313-2318. MR 1376763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1